# SDR ASAA2021111936664

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 22,462 hours, 7,109 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FMCS FAILED FOR APPROXIMATELY ONE MINUTE 2.5 HOURS INTO THE FLIGHT THEN RESTORED ON THEIR OWN. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 837. OPS CK GOOD. NO HISTORY PAST 30 DAYS.
